Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reduction of Opial-type inequalities to norm inequalities


Author: Gord Sinnamon
Journal: Proc. Amer. Math. Soc. 132 (2004), 375-379
MSC (2000): Primary 26D15
Published electronically: September 5, 2003
MathSciNet review: 2022358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted Opial-type inequalities are shown to be equivalent to weighted norm inequalities for sublinear operators and for nearly positive operators. Examples involving the Hardy-Littlewood maximal function and the nonincreasing rearrangement are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D15

Retrieve articles in all journals with MSC (2000): 26D15


Additional Information

Gord Sinnamon
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, N6A 5B7, Canada
Email: sinnamon@uwo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07184-3
PII: S 0002-9939(03)07184-3
Keywords: Opial inequality, Opial-type inequality, weight
Received by editor(s): July 19, 2002
Published electronically: September 5, 2003
Additional Notes: Supported by the Natural Sciences and Engineering Research Council of Canada
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society